# SDR G1IA20150602001

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N36PJ
- Make and model: Lear 36A
- Aircraft serial: 47
- Aircraft time: 8,710 hours, 5,049 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 26193873
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

FAR 135.415 REPORT.  ON CLIMB APPROX 10 MILES OUT FROM THE AIRPORT THEY SMELLED SMOKE ALL OVER THE COCKPIT & CABIN, OXYGEN MASKS WERE DEPLOYED.  THEY DECLARED AN EMER & MADE AN UNSCHEDULED LANDING AT THE AIRPORT. INSPECTED THE ACFT, CHECKED THE SYS & RAN THE ACFT.  THE COCKPIT BLOWER WAS DETERMINED TO BE THE ISSUE.  IT WAS MEL'D & THE ACFT RETURNED TO BASE THE FOLLOWING DAY  FOR REPAIRS.
